# SDR MALA050434

- Difficulty date: May 22, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 16,225 hours, 17,638 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: QR50V
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PITOT HEAT FAILED EN ROUTE TO TVC.  RAN QRH PROBLEM REMAINED AFTER RESETTING CB.  CB WAS NOT TRIPPED.  DIVERTED TO CWA.  REMOVED AND REPLACED LT PITOT HEAT AC CURRENT SENSOR, PN QR5OV PER SAAB AMM 30-32-05-2.  OPS CHECK GOOD.
